# SDR CKSA97253

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR SHOWS OPEN WITH GEAR LEVER IN NEUTRAL.  ADJUSTED MAIN LANDING GEAR DOOR SENSOR AND OPS CHECKED GOOD ON GROUND PER L-1011 MM 32-61-07.
